An extension of the classical sturm-liouville theory

Hans F Weinberger

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalDuke Mathematical Journal
Volume22
Issue number1
DOIs
StatePublished - Jan 1 1955

Fingerprint

Sturm-Liouville

Cite this

An extension of the classical sturm-liouville theory. / Weinberger, Hans F.

In: Duke Mathematical Journal, Vol. 22, No. 1, 01.01.1955, p. 1-14.

Research output: Contribution to journalArticle

Weinberger, Hans F. / An extension of the classical sturm-liouville theory. In: Duke Mathematical Journal. 1955 ; Vol. 22, No. 1. pp. 1-14.
@article{88920ad366f8400296e79ae1ba3f4ae7,
title = "An extension of the classical sturm-liouville theory",
author = "Weinberger, {Hans F}",
year = "1955",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-55-02201-8",
language = "English (US)",
volume = "22",
pages = "1--14",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - An extension of the classical sturm-liouville theory

AU - Weinberger, Hans F

PY - 1955/1/1

Y1 - 1955/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972538748&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972538748&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-55-02201-8

DO - 10.1215/S0012-7094-55-02201-8

M3 - Article

VL - 22

SP - 1

EP - 14

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -